# SDR A6WA2019091746866

- Difficulty date: September 13, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 35,990 hours, 34,700 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

IN CLIMB, AFTER TRANSFERRING TO ENGINE BLEEDS, NOTICED LIMITED AIRFLOW FROM COCKPIT GASPERS AND NO AIRFLOW FROM CABIN GASPERS. TURNED OFF LEFT PACK AND AIRFLOW IMPROVED SIGNIFICANTLY. AFTER LEVELING OFF AT FL250 RECEIVED RIGHT PACK HI-TEMP CAUTION. WHILE C/W QRH NOTICED CABIN ALTITUDE CLIMBING APPROX 1400 FT/MIN. PERFORMED EMERGENCY DESCENT WITH BOTH PACKS OFF. ON APPROACH TURNED RIGHT PACK BACK ON, AIRFLOW RETURNED TO NORMAL. AFTER LANDING RECEIVED RIGHT PACK HI-TEMP CAUTION AGAIN. LANDED AT APPROX 48,000LBS, LANDING WAS SMOOTH AND UNEVENTFUL.
